So I've been on the Nuvaring for about 2 years and It works great I haven't ever had any problems with it. I am a bit bad with taking the ring in and out but it always occurs within the proper 24hr time span so nothing too crazy. My boyfriend and I have had sex... a lot and he always finishes in me. I have another week and half till I'm supposed to get my period but about a week ago I started spotting. This was odd since in all my time on the Nuvaring that has never happened. Last month a week before my period my boobs started hurting really bad, even wearing a bra hurt. I didnt think much of it till now. I did get my period last month but it was pretty light it only lasted about 2.5 days. Now I'm spotting, my boobs are tender, I feel nauseous all the time even smelling certain foods makes me sick, I have a headache that comes off and on, I have been feeling the need to urinate more often, and I feel short of breath even doing simple tasks. Which is very out of character since I am in good shape. I took a pregnancy test yesterday but it came back negative. It may have been too early though? I'm not freaking out about this so its not in my head. Part of me wouldn't mind being pregnant, but I was pretty stressed out a couple of weeks ago so I thought it was stress, but the stress is gone and I still have the symptoms. Any input?!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.